What happens if your child drinks too much liquid during the night? Are there any medical concerns?
I don’t know so much about DI in a child. But too much of liquid leads to water intoxication. Water intoxication symptoms can be nausea, confuse state of mind, drowsy. If it is severe, it can be worse. Electrolytes balances is already disturbed here, sodium level becomes low, and that cause the symptoms. During my earlier treatment, I had this experience couple of times including vomiting.
It probably depends on the amount of medicine in your child’s system. Most likely, excessive liquid will cause excessive urination - so the problem is avoided. But if your child is fully medicated with DDAVP, there would be a reduction in the amount of fluid released into urine. To go into water intoxication, your child would probably need to drink more than a couple of gallons of water, so if it’s unlikely that could happen.